# SDR CA150609009

- Difficulty date: June 7, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,324 hours
- Engine: Cont IO240B
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Failed
- Part time: 2,800 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) THE STUDENT PILOT WAS DOING AN ENGINE RUN PRIOR TO FLIGHT.  WAS UNABLE ON THE FIRST TRY TO COMPLETE THE MAGNETO CHECK AS THE KEY WOULD NOT TURN FROM THE BOTH POSITION TO THE LT RT OFF POSITION.   AFTER SHUTDOWN, THE STUDENT WAS ABLE TO SELECT OFF ON THE SWITCH.  THE SWITCH THAT WAS INSTALLED WAS A SWITCH WITH A PUSH TO START FUNCTION. FOUND THE SWITCH STICKING INTERNALLY & REPLACED IT WITH A NEW PUSH TO START SWITCH.
